# SDR FDEA201008283173

- Difficulty date: August 28, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 34,491 hours, 20,042 cycles
- Engine: Pwa JT8D*
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 5007024620
- Part serial: AA51770
- Condition: Damaged
- Part time: 11,348 hours, 7,540 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW SMELLED SMOKE-LIKE ODOR ENTERING THE COCKPIT.  ISOLATED ODOR TO GASPER FAN.  ODOR WAS NOT PRESENT WITH  GASPER FAN OFF.  LEFT THE GASPER FAN OFF FOR REMAINDER OF THE FLIGHT.  AFTER T/S FOUND THE GASPER FAN TO BE THE MAIN ISSUE.  R & R GASPER FAN IAW  MM 21-23-011-4.  OPS CHECK, LEAK CHECK AND ODOR CHECK GOOD.  ACFT OK FOR SERVICE. R/I FROM FACT  PREMATURE REMOVAL/INSTALLATION.  AWAITING TDR RESULTS.
